# SDR UIEA2013041400223

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTION SYS FAILS STEP 1(C5) ON ROUTINE CARD 26-001-C1, PERFORMED SATISFACTORY OPS TEST IAW STEP 1 (C5) OF ROUTINE CARD A- 26-001-C1.
